# SDR L1GA200000317

- Difficulty date: October 28, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 56,693 hours, 43,592 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 0927009
- Part serial: DCA979
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW WORN.
